advertisement
Question
Posted by: Jaun van der Merwe | 2011-04-21

DVT &  MVP any concerns

Hi, I was admitted with DVT in ,y left leg last year. Blood tests shows i have Factor Five. I am on Warfarin. 5mg and 7,5 mg alternate days. Last INR was 2.0 .
I smoke aout 30 sigaretts per day.
I saw my specialist yesterday and did a stress ECG. I also have high Cholesterol and have been on 20Mg Simvastatin past 5 years. I am 32 years old male.

My concen, the physician told me i have a click on my heart and explained it''s not neccessarily a bad thing, he said that my one heart chmaber is higher, but after reading about MVP i am a bit concerned. He asked me if i have shortness of breath, i said no. But after reading through these systems. I sometimes have shortness of breath but not bad. I do however get chest pains every now and then.

Should i go see a cardiologist and complete more tests ? Or shoudl i not be concerned. I know the smoking is a problem. And i wil ltry to quit.

I also get pains in my legs still from the DVT, he said it''s not a concern as my legs are not swelling up, but even when i had the Clot, my legs were not swollen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Juan
You already have risk factors for serious heart disease - high cholesterol, risk of repeating DVT due to F V disorder, and smoking is something you need to stop doing as soon as possible. Please look at this webpage for more information http://www.health24.com/medical/Condition_centres/777-792-1952.asp
One can get residual pain in the leg after a DVT due to damage to the veins.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-04-22

Hallo Juan
You already have risk factors for serious heart disease - high cholesterol, risk of repeating DVT due to F V disorder, and smoking is something you need to stop doing as soon as possible. Please look at this webpage for more information http://www.health24.com/medical/Condition_centres/777-792-1952.asp
One can get residual pain in the leg after a DVT due to damage to the veins.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement